# SDR SWAA030165

- Difficulty date: January 22, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 18,891 hours, 15,828 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Part number: 656337823
- Part serial: KR4096
- Condition: Corroded
- Location: Rh Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT MLG TRUNION LINK CORRODED.  REMOVED AND REPLACED TRUNION LINK PER MM.
